# SDR RAIA201312080002

- Difficulty date: December 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 33,369 hours, 31,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
